# SDR GTIA030384

- Difficulty date: May 27, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833703
- Part serial: B54310
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR RED ON RETRACTION WITH MAINS OUT NLG INDICATOR RETRACTED NO ABNORMAL INDICATION, VIBRATION ETC.  AFTER 2 MINUTES LIGHT WENT OUT THEN 1 MINUTE LATER CAME BACK ON FOR 10 MINUTES, THEN OUT.  APPEAR TO BE MORE SWITCH PROBLEM.  ON APPROACH LIGHT CAME ON AT 10,000 FEET, STAYED ON UNTIL GEAR DOWN.  NOSE GEAR UNSAFE INDICATION ON GEAR RETRACTION.  CYCLED GEAR AND CLEARED.  REMOVED AND REPLACED NOSE GEAR UP POSITION PROX SENSOR D1-31.  RESHIMMED NOSE GEAR PROX SWITCH.  CYCLED NOSE GEAR SEVERAL TIMES.  YSTEM OP CHECKS GOOD.  (M)
